# SDR ARWA20050406

- Difficulty date: April 29, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 66,828 hours, 15,771 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Inu
- Part number: 4520860528
- Part serial: 4488
- Condition: Failed
- Location: Adi
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 95 KTS.  CAPTAIN'S (ADI) ATTITUDE DIRECTOR INDICATOR TUMBLED.  REMOVED AND REPLACED INU-3 IAW MM 34-43-04 SYSTEM GROUND TEST OK IAW LTN-72 MM 34-43-04.  THIS CLEARS DMI 19174
